RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 5, Pages 593–601 (Mi mz8244)  

Explicit quasispectral decompositions of certain types of matrices

S. Z. Dinkevich

Leningrad Branch of TsNII Steel-Construction Project

Full text: PDF file (497 kB)

English version:
Mathematical Notes, 1978, 24:5, 817–822

Bibliographic databases:

UDC: 513
Received: 20.04.1976

Citation: S. Z. Dinkevich, “Explicit quasispectral decompositions of certain types of matrices”, Mat. Zametki, 24:5 (1978), 593–601; Math. Notes, 24:5 (1978), 817–822

Citation in format AMSBIB
\Bibitem{Din78}
\by S.~Z.~Dinkevich
\paper Explicit quasispectral decompositions of certain types of matrices
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 5
\pages 593--601
\mathnet{http://mi.mathnet.ru/mz8244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=517419}
\zmath{https://zbmath.org/?q=an:0422.15009}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 5
\pages 817--822
\crossref{https://doi.org/10.1007/BF01141536}


Linking options:
  • http://mi.mathnet.ru/eng/mz8244
  • http://mi.mathnet.ru/eng/mz/v24/i5/p593

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020